# SDR DALA1313203706

- Difficulty date: May 14, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 44,551 hours, 18,929 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE AT 03C AND 17C.  MX RESEATED CONNECTOR AND RELAMPED IAW AMM 33-51. OPS CHECKED OK.
